ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Men with ADD/ADHD (http://www.addforums.com/forums/forumdisplay.php?f=59)
-   -   Which meds less likely to cause ED? (http://www.addforums.com/forums/showthread.php?t=192673)

SamCurt 08-03-18 09:59 PM

Which meds less likely to cause ED?
 
I'm under the impression that all ADHD meds can cause ED--Methylphenidate and Adderall have it listed as a side effect, and so does Strattera (which stimulates not as directly). The alpha-2 agonists (clonidine and guanfacine) on't list ED on their ADHD version inserts (e.g. Intuniv), but the HBP versions (Tenex etc) also list sexual dysfunction as a side effect.


That said, which of these, you think, are less likely to cause ED?

Srjs28 08-03-18 10:03 PM

Re: Which meds less likely to cause ED?
 
Have you had problems in the past? Are you on any meds right now? Have you tried one of these said meds and had the side effect?
Personally I’ve been prescribed Adderall, clonidine and Strattera and have never had a problem with ED. I actually get the opposite effect

QueensU_girl 08-07-18 11:28 PM

Re: Which meds less likely to cause ED?
 
Consider Wellbutrin?

Most stimulants narrow blood vessels. Makes sense it would cause or aggravate ED.


All times are GMT -4. The time now is 10:30 PM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums